• Finishing Arimidex

    Asked by kathie on Friday, September 7, 2012

    Finishing Arimidex

    Anyone who has finished Arimidex after the 5 years notice any problems (example) headaches or other changes.

    3 Answers from the Community

    • SandiD's Avatar
      SandiD

      I am only 2 years into Aromasin, Arimidex caused too much pain for me. I am curious as to the answers you receive. I cannot imagine feeling worse after we stop the aromatase inhibitors! I hope your headaches pass soon. Your body has been through so much already. It is amazing what we can withstand. Congrats on finishing the 5 years! Best wishes.

      about 5 years ago
    • Bonanza's Avatar
      Bonanza

      I am thinking abot starting Arimidexbut I am not sure at this point. i need some info

      about 5 years ago
    • SandiD's Avatar
      SandiD

      Hey Bonanza, go to www.breastcancer.org and look it up. This is a wonderful site for info and support.

      about 5 years ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy


    Read and answer more breast cancer questions.  Also, don't forget to check out our Breast Cancer page.